MathSciNet Relay Station
MathSciNet bibliographic data
MR2580675 (2011c:20093) 20G15 (05E15 14M15)
Belkale, Prakash; Kumar, Shrawan Eigencone, saturation and Horn problems for symplectic and odd orthogonal groups. J. Algebraic Geom. 19 (2010), no. 2, 199–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement